DEPUY SYNTHES PRODUCTS LLC BEARING SLEEVE, 15CM CURVED; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Catalog Number |
MA-15C |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had vibration.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use over time.If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).
Event or Problem Description
It was reported from (b)(6) that during evaluation of the bearing sleeve device, it was determined that the device had vibration and was making an unexpected noise.It was noted in the service order that the cutting burr devices were not rotating smoothly.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2019.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.